MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07P70-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.
 
Event or Problem Description
The customer reported falsely elevated alinity i free t4 results generated on the alinity i processing module for an 84-year-old female taking warfarin diagnosed with heart failure.The following data was provided: on (b)(6) 2026, sid (b)(6) (free t4 normal range: 0.70 to 1.48 ng/dl): ft4 result serum sample = 1.88 ng/dl (result being questioned) repeat testing after re-centrifuging serum sample: ft4 result = 1.39 ng/dl edta-k2 plasma sample: ft4 result = 1.27 ng/dl.Other testing provided by the customer: tsh result = 0.8232 uiu/ml t3 result = < 0.40 ng/ml bnp result = 395 pg/ml repeat testing after re-centrifuging serum sample: tsh result = 0.8047 uiu/ml t3 result = 0.40 ng/ml edta-k2 plasma sample: tsh result = 0.83 uiu/ml.T3 result = < 0.40 ng/ml.The customer stated they are only questioning the free t4 results.No impact to patient management was reported.
 
Event or Problem Description
The customer reported falsely elevated alinity i free t4 results generated on the alinity i processing module for an 84-year-old female taking warfarin diagnosed with heart failure.The following data was provided: (b)(6) 2026, sid (b)(6) (free t4 normal range: 0.70 to 1.48 ng/dl): ft4 result serum sample = 1.88 ng/dl (result being questioned) repeat testing after re-centrifuging serum sample: ft4 result = 1.39 ng/dl edta-k2 plasma sample: ft4 result = 1.27 ng/dl.Other testing provided by the customer: tsh result = 0.8232 uiu/ml, t3 result = < 0.40 ng/ml, bnp result = 395 pg/ml.Repeat testing after re-centrifuging serum sample: tsh result = 0.8047 uiu/ml, t3 result = 0.40 ng/ml, edta-k2 plasma sample: tsh result = 0.83 uiu/ml, t3 result = < 0.40 ng/ml.The customer stated they are only questioning the free t4 results.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The data and information provided by the customer were reviewed and support the complaint issue.A review of tracking and trending identified an increase in complaint activity for the alinity i free t4 assay (list number 07p70); however, no trends were identified for the complaint lot.The overall performance of the alinity i free t4 reagents in the field was reviewed using data gathered from customers worldwide.The median population result for the complaint lot 78124ud00 is within established limits, indicating that the lot is performing acceptably in the field.A review of the device history record did not identify any non-conformances, potential nonconformances or deviations associated with lot number 78124ud00 and the complaint issue.A review of labeling was performed and found to sufficiently address the customer's issue.Based on this investigation, no systemic issue or deficiency was identified with the alinity i free t4 reagent, lot number 78124ud00.

Brand Name
ALINITY I FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24685492
Report Number3005094123-2026-00139
Device Sequence Number21245871
Product Code CEC
UDI-Device Identifier00380740121815
UDI-Public(01)00380740121815(17)260710(10)78124UD00
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2026
Device Catalogue Number07P70-20
Device Lot Number78124UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient Age84 YR
Patient SexFemale